# SDR COEA2016073015807

- Difficulty date: July 30, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112415200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DOOR CUTOUT FOR PANEL 522CT HAS FRETTING CORROSION.  REPAIRED IAW DO/TS-3854/07...4243 ISSUE E.
